Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#339289] of Samit Dasgupta

Papers Published

  1. Dasgupta, S; Spieß, M, Partial zeta values, Gross's tower of fields conjecture, and Gross-Stark units, Journal of the European Mathematical Society, vol. 20 no. 11 (January, 2018), pp. 2643-2683, European Mathematical Publishing House [doi]
    (last updated on 2019/02/21)

    Abstract:
    © European Mathematical Society 2018. We prove a conjecture of Gross regarding the “order of vanishing” of Stickelberger elements relative to an abelian tower of fields and give a cohomological construction of the conjectural Gross-Stark units. This is achieved by introducing an integral version of the Eisenstein cocycle.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320